Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Hello, I'm Dr Gary. I've been practicing veterinary medicine since 2007. I look forward to helping with your questions/ concerns.
What meds could she have ingested?
Yup, I'm working on your answer now.
Topamax is pretty safe in dogs. It can cause a decreased blood pressure, lethargy and depression. It's unlikely to cause anything too serious, though.
Most dogs will be lethargic for 8-12 hours. Within 12-24 hours, the signs should completely subside. No specific treatment is needed.
I would check her gum color. If it looks pale, then I would worry about something else like a bleed in the abdomen. In that case, I would go to a vet asap as that can be life threatening. If the gums are pink, then I would just wait it out.
I hope this helps, let me know if you have any other questions.
You're very welcome. Happy to help.
I'm sorry I didn't see this. Wellbutrin is potentially more toxic, but I would expect agitation and excitation with a truly toxic dose. How is she doing today?